# SDR SWAA113023

- Difficulty date: April 17, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N346SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24153
- Aircraft time: 71,601 hours, 63,150 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 215201
- Part serial: 2774
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, STRONG ODOR OF SMOKE IN CABIN.  REMOVED AND REPLACED GASPER FAN, RECIRCULATION FAN, HEPA FILTER AND COALESCER BAGS PER MM.
